# SDR JJBA20111025361PH

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 28,413 hours, 39,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED ON LOG PAGE 1604 THAT THE EMERGENCY CEILING LIGHTS WERE INOPERATIVE. MX CONTROL INFORMED THEM TO GROUND RUN THE ACFT FOR 30 MINUTES TO CHARGE THE BATTERIES PERFORMED, OPS CHECK SATISFACTORY.
